| Model Number |
4253523-02 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: "after confirming 24g piv was successfully placed in patient's left ac vessel, i continued to advance catheter off of the needle into the vessel and released the tourniquet.The vessel was occluded and catheter hub was stabilized.When removing the needle from the hub, i met resistance and was unable to successfully disconnect the needle from the hub.Because of this, the catheter was removed from the patient's vessel with the needle still in hub.This caused trauma to my patient's delicate vessels and placed me at an increased risk for a needlestick or blood-borne pathogen exposure.".
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample or photos were submitted to the manufacturer for evaluation.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.If the device does become available, the complaint will be reopened for further evaluation.The complaint is considered not confirmed.